# SDR USAA2012073000023

- Difficulty date: July 23, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 63,361 hours, 42,808 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546555
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - CRACK & LEVEL 2 EXFOLIATION CORROSION ON SHEAR ANGLE/CLIP AT BS 867 BETWEEN S28R TO S28L.  REPAIRED SHEAR ANGLE/CLIP AT BS 867 BETWEEN S28R TO S28L IAW B737-400 SRM 53-00-07-2R-3 FIG 201.
